# SDR AMCR20221109001

- Difficulty date: January 26, 2022
- Submitted: November 9, 2022
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N254DV
- Make and model: Emb EMB-550
- Aircraft serial: 55020146
- Aircraft time: 365 hours, 239 cycles
- Engine: Hnywl AS90731E
- Engine time: 365 hours, 239 cycles
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Damaged
- Location: Labyrinth Seal
- Part time: 365 hours, 239 cycles
- Stage of operation: CR
- How discovered: B
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE CREW GOT AN AMBER “L/H PRSOV FAIL” CAS MESSAGE. UPON INVESTIGATION ON THE GROUND, FOD WAS DISCOVERED JAMMING THE PRSOV BUTTERFLY VALVE. FURTHER INVESTIGATION REVEALED THE FOD WAS A RIVET THAT HAD BROKEN AWAY FROM THE #4 STATOR LABYRINTH SEAL. AFTER BORE SCOPE INSPECTIONS, WE WERE INFORMED THAT THREE RIVETS WERE MISSING FROM THE SEAL. WHILE THE RIVETS DEPARTED THE ENGINE, DAMAGE OCCURRED TO THE 4TH STAGE TURBINE IMPELLER THAT EXCEEDED THE LMM LIMITS.  THESE RIVETS ARE KNOWN TO BE AN ISSUE BY THE OEM. (REF HONEYWELL SB AS907-72-9093 R3) THE LARGER CONCERN IS NOT THE MISSING RIVETS, BUT THE SECONDARY DAMAGE THAT IS HAPPENING AS THE RIVET DEPART THE ENGINE.
